# SDR V0XD2014052318009

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 25,088 hours, 14,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CONNECTION SPLICE CORRODED AT FRAME 35 UNDER FLOORBOARD 252AF.  BLENDED CORRODED AREA IAW SRM 53-23-10, AREA LESS THAN 10 PERCENT MATERIAL LOSS, FOUND TO BE WITH IN LIMITS.
